Alert archive / Ohio / Tornado Warnings in 2014

Tornado Warning 32, NWS Wilmington, OH

October 7, 2014Adams County, Scioto County, Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this tornado warning at Oct 7, 2014, 4:17 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2014, 4:17 PM EDT (20:17 UTC)
Expired
Oct 7, 2014, 4:45 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

Counties Lewis County, KY, Adams County, OH, Scioto County, OH

The radar

The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 7, 2:02 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WFUS51 KILN 072017
TORILN
KYC135-OHC001-145-072045-
/O.NEW.KILN.TO.W.0032.141007T2017Z-141007T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 445 PM EDT.

* AT 414 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO LOCATED NEAR HERRON HILL...MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  VANCEBURG...

IN ADDITION...RIBOLT...CONCORD...HERRON HILL...CHARTERS...CARRS...
ROME...KINNICONICK AND SANDY SPRINGS ARE NEAR THE PATH OF THIS
DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3857 8362 3870 8357 3867 8311 3851 8315
      3849 8318 3847 8318 3846 8319 3845 8320
TIME...MOT...LOC 2017Z 276DEG 29KT 3863 8353

TORNADO...RADAR INDICATED

$$

AR
2 follow-up statements
679 
WWUS51 KILN 072030
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT TUE OCT 7 2014

KYC135-OHC001-145-072045-
/O.CON.KILN.TO.W.0032.000000T0000Z-141007T2045Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
430 PM EDT TUE OCT 7 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTHWESTERN SCIOTO...SOUTHEASTERN ADAMS AND NORTHEASTERN LEWIS
COUNTIES...

AT 427 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR CARRS...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
VANCEBURG.

IN ADDITION...ROME...SANDY SPRINGS...BUENA VISTA...TANNERY AND
GARRISON ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3850 8317 3859 8346 3869 8343 3867 8311
      3857 8314
TIME...MOT...LOC 2030Z 276DEG 29KT 3862 8340

TORNADO...RADAR INDICATED

$$

AR
386 
WWUS51 KILN 072044
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT TUE OCT 7 2014

KYC135-OHC001-145-072054-
/O.EXP.KILN.TO.W.0032.000000T0000Z-141007T2045Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
444 PM EDT TUE OCT 7 2014

...THE TORNADO WARNING FOR SOUTHWESTERN SCIOTO...SOUTHEASTERN ADAMS
AND NORTHEASTERN LEWIS COUNTIES WILL EXPIRE AT 445 PM EDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER...LARGE HAIL AND DAMAGING WINDS
ARE STILL POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3850 8317 3859 8346 3869 8343 3867 8311
      3857 8314
TIME...MOT...LOC 2044Z 276DEG 29KT 3861 8326

$$

AR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 7, 2:36 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Oct 7, 2:36 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT TUE OCT 7 2014

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND
THUNDERSTORMS TO THE REGION THROUGH THIS EVENING. AN AREA OF HIGH
PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY...WITH DRIER
CONDITIONS EXPECTED. CHANCES OF RAIN WILL RETURN FOR THURSDAY AND
FRIDAY...AS A FRONTAL BOUNDARY STALLS ACROSS THE SOUTHERN OHIO
VALLEY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE ILN FORECAST AREA IS CURRENTLY COVERED BY A LARGE AREA OF
RAIN...WITH A FEW EMBEDDED CONVECTIVE ELEMENTS PRODUCING THUNDER
AND BRIEFLY HEAVY DOWNPOURS. THIS ACTIVITY HAS DEVELOPED IN
RESPONSE TO AN APPROACHING MID-LEVEL SHORTWAVE...THOUGH THERE IS
ALSO A SURFACE TROUGH MOVING EAST INTO THE REGION AS WELL. DESPITE
THE WIDESPREAD RAIN...GUSTY SSW FLOW HAS LED TO INCREASES IN
TEMPERATURES AND DEWPOINTS...ESPECIALLY IN THE SOUTHERN HALF OF
THE FORECAST AREA. INSTABILITY IS BEGINNING TO INCREASE...MAINLY
SOUTH OF THE OHIO RIVER FOR NOW. HOWEVER...AROUND 300-600 J/KG OF
MIXED LAYER CAPE IS EXPECTED TO ADVANCE A FEW TIERS OF COUNTIES
NORTH OF THE OHIO RIVER BY LATE AFTERNOON. THE NORTHERN GRADIENT
OF INSTABILITY (NORTH OF WHICH...LITTLE TO NO SURFACE INSTABILITY
IS EXPECTED) WILL EXTEND ROUGHLY THROUGH THE ILN CWA ON A LINE
FROM FRANKLIN COUNTY INDIANA TO FAIRFIELD COUNTY OHIO. SOUTH OF
THIS...THE EVENTUAL CONTINUED CONVECTIVE DEVELOPMENT WILL BE
ROOTED AT THE BOUNDARY LAYER...AND CAPABLE OF TAKING ADVANTAGE OF
A STRONG WIND PROFILE. THE EXIT REGION OF A STRONG UPPER JET IS
MOVING OVER THE AREA. MID-LEVEL WESTERLY FLOW OF 40-60 KNOTS WILL
CONTRIBUTE TO DEEP LAYER SHEAR THAT WILL BE EASILY SUFFICIENT FOR
SUPERCELLS...WHILE LOW-LEVEL SHEAR (AIDED BY THE SSW FLOW IN THE
BOUNDARY LAYER) COMES ALONG WITH SOME TURNING IN THE LOWEST ONE OR
TWO KILOMETERS. THE CURVED HODOGRAPHS COMBINE WITH THE DEEPER
SHEAR AND MOIST CONDITIONS TO SUPPORT A TORNADO THREAT FOR THE
AREA NOW COVERED BY TORNADO WATCH 523. IN ADDITION TO THE THREAT
FOR TORNADOES...COOL CONDITIONS ALOFT (FREEZING LEVELS OF 8-10
THOUSAND FEET) WILL ALLOW FOR HAIL TO DEVELOP...ESPECIALLY IN
ROTATING UPDRAFTS. A THREAT FOR DAMAGING WIND IS CERTAINLY PRESENT
AS WELL. ALTHOUGH SURFACE WEATHER CONDITIONS IN THE AFFECTED AREA
MAY SEEM COOL AND DAMP...FORECAST SOUNDINGS CONTAIN BOUNDARY LAYER
LAPSE RATES AND PROFILES THAT ARE DEFINITELY NOT STABLE.

CONVECTIVE ALLOWING MODELS SUGGEST ADDITIONAL DISCRETE OR
SEMI-DISCRETE DEVELOPMENT ALONG AND BEHIND THE CURRENT CLUSTER OF
SEVERE STORMS OVER SOUTHERN INDIANA. ADDITIONAL DEVELOPMENT IS
ALREADY ONGOING OVER THE SOUTHWESTERN ILN CWA. HRRR/SPC-WRF
UPDRAFT HELICITY PRODUCTS INDICATE A LIKELIHOOD FOR ROTATING
UPDRAFTS IN THE AREA COVERED BY THE WATCH...AND TORNADO PARAMETERS
CALCULATED FROM SREF/RAP PROJECTIONS ALSO INDICATE AN INCREASE IN
THE THREAT THROUGH LATE AFTERNOON...DIMINISHING BY ROUGHLY 01Z.

COLD ADVECTION BEHIND THE SURFACE TROUGH IS NOT PARTICULARLY
STRONG...THOUGH SURFACE FLOW DOES TURN MORE WESTERLY AFTER SUNSET.
THIS WILL LEAD TO SOME DECREASES IN TEMPERATURE FOR THE OVERNIGHT
HOURS...WITH A DROP IN SEVERAL DEGREES COMPARED TO MIN TEMPS LAST
NIGHT...WITH COOLEST READINGS IN THE NORTHWESTERN CWA.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THOUGH SOME LOW-LEVEL MOISTURE MAY PERSIST INTO WEDNESDAY
MORNING...THE REST OF WEDNESDAY AND WEDNESDAY NIGHT LOOK VERY
DRY...AS HIGH PRESSURE BEGINS TO MOVE INTO THE AREA. THE PRESSURE
GRADIENT WILL SUPPORT WESTERLY WINDS THAT MAY GUST TO AROUND 20
KNOTS DURING THE EARLY TO MID AFTERNOON...BEFORE CONDITIONS CALM
CONSIDERABLY HEADED INTO WEDNESDAY NIGHT.

AS THIS OCCURS AT THE SURFACE...QUICK MID-LEVEL WESTERLY FLOW WILL
SET UP ALOFT. CONVERGENCE ALONG A THETA-E BOUNDARY ALOFT WILL BEGIN
TO MAKE ITS PRESENCE FELT ACROSS THE OHIO VALLEY BY THURSDAY...AS
PRECIPITATION DEVELOPS FROM WEST TO EAST AND SPREADS ACROSS THE
ILN CWA. THE DEVELOPING FRONT WILL EVENTUALLY HAVE AN IMPACT AT
THE SURFACE...LEADING TO A SLIGHTLY INCREASED TEMPERATURE
GRADIENT. EVENTUALLY THE PRECIPITATION WILL BECOME MORE WIDESPREAD
AS IT SHIFTS TO THE SOUTH...WITH THE HIGHEST CHANCES MOVING INTO
KENTUCKY BY FRIDAY MORNING.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
EXTENDED MODELS START OFF IN GOOD AGREEMENT...BUT THEN DIVERGE BY
THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK.

MOISTURE FROM THE REMNANTS OF EASTERN PACIFIC TROPICAL STORM SIMON
WILL BE IN PLACE ACROSS THE AREA FRIDAY MORNING. A BOUNDARY IN PLACE
FROM WEST TO EAST ACROSS THE SOUTHERN PORTION OF THE CWA WILL
INTERACT WITH THE MOISTURE TO PRODUCE RAIN WITH ONLY A SMALL CHANCE
OF EMBEDDED THUNDER. THE RAIN WILL BE FOCUSED PRIMARILY ACROSS THE
SOUTH... WITH LESSER AMOUNTS TO THE NORTH.

MODEL DIFFERENCES BECOME MORE EVIDENT DURING THE WEEKEND... AS THE
ECMWF POINTS TO A DRY PERIOD ON SATURDAY... WHILE THE GFS SHOWS ONLY
A BRIEF SHOT OF DRY AIR BEFORE PRECIP ENTERS THE AREA FROM THE
SOUTHWEST LATE IN THE DAY. THIS TREND OF SLOWER PROGRESSION OF
SYSTEMS AND A MORE AMPLIFIED PATTERN IN THE ECMWF PERSISTS THROUGH
TUESDAY OF NEXT WEEK... WHILE THE GFS TENDS TO BE FASTER AND LESS
AMPLIFIED. THE CANADIAN SOLUTION LEANS TOWARD THE ECMWF... AND WE
HAVE OPTED TO TEND TOWARD THE MORE AMPLIFIED UPPER PATTERN EARLY
NEXT WEEK. ALL OF THE SOLUTIONS DO KEY IN ON MOISTURE AND WARMER
TEMPERATURES RETURNING FROM THE SOUTH SUNDAY AND INTO EARLY NEXT
WEEK. THEREFORE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
PUSH BACK INTO THE AREA SUNDAY AND PERSIST THROUGH TUESDAY.

HIGH TEMPERATURES SHOULD BE IN THE 60S FRIDAY BEFORE COOLING A FEW
DEGREES ON SATURDAY. THESE VALUES WILL PUSH BACK INTO THE 70S MONDAY
AND TUESDAY AS A SURFACE WARM FRONT PUSHES NORTH OF THE AREA.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
A VIGOROUS UPPER LEVEL DISTURBANCE WILL DIG EAST/SOUTHEAST THROUGH
OUR REGION THIS AFTERNOON INTO EARLY THIS EVENING. THIS FEATURE
WILL COMBINE WITH A MOIST...AND AN INCREASING UNSTABLE AIRMASS TO
PRODUCE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS. IT STILL
LOOKS LIKE THE BEST CHANCE FOR TSRA WILL BE AT THE SOUTHERN TAF
SITES OF KILN...KCVG AND KLUK WITH A LESSER THREAT FARTHER NORTH. AS
SUCH...HAVE PLACED VCTS AT KDAY...KCMH...AND KLCK. HOWEVER...WILL
MONITOR RADAR TRENDS SHOULD TEMPO TSRA BE NEEDED FOR THESE SITES.
LOCALLY HEAVY RAIN AND LOWER CEILINGS CAN BE EXPECTED WITH
MVFR/IFR CONDITIONS AT TIMES IN THE MORE ROBUST SHOWERS AND
STRONGER STORMS.

AS THE DISTURBANCE PUSHES OFF TO THE EAST THIS EVENING...OVERALL
DRIER AIR WILL PUSH INTO THE REGION. PCPN SHOULD END...AND DESPITE
A WEAK COLD FRONT PUSHING EAST OVERNIGHT...WE SHOULD JUST SEE
SCATTERED CLOUDS. WIND FLOW MAY LIGHTEN ENOUGH AT KLUK FOR SOME
IFR VSBYS DUE TO RIVER FOG.

ON WEDNESDAY...HIGH PRESSURE WILL BUILD TOWARD THE OHIO VALLEY
FROM THE WEST. CAA CUMULUS CLOUDS CAN BE EXPECTED FROM MID MORNING
ONWARD ALONG WITH AN INCREASE IN WIND. WIND GUSTS WILL BE AROUND
20 KNOTS FROM THE WEST/NORTHWEST DURING THE MID MORNING INTO THE
AFTERNOON HOURS.

.OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY
INTO FRIDAY. THUNDERSTORMS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...BINAU/SHOBE2
AVIATION...HICKMAN
Hazardous weather outlook, Oct 7, 12:46 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT TUE OCT 7 2014

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-081015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1246 PM EDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL OVERSPREAD THE AREA
THIS AFTERNOON AS A VIGOROUS UPPER LEVEL DISTURBANCE MOVES INTO
THE REGION. SOME OF THE THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS.
PRECIPITATION IS EXPECTED TO TAPER OFF FROM WEST TO EAST DURING
THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-081015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1246 PM EDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION
THIS AFTERNOON. THIS FEATURE WILL SPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE AREA. SOME OF THE THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...WIND
FIELDS WILL BE CONDUCIVE FOR THE THREAT OF ISOLATED TORNADOES.
CONTINUE TO MONITOR LATER FORECASTS FOR POSSIBLE WATCHES AND
WARNINGS. PRECIPITATION IS EXPECTED TO TAPER OFF FROM WEST TO EAST
DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

In the hours before

Local storm report, Oct 7, 3:58 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     KYMESO MAYSVILLE 3SW    38.62N 83.81W
10/07/2014  M60.00 MPH       MASON              KY   MESONET

&&

HATZOS
Local storm report, Oct 7, 3:59 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     MAYSVILLE               38.64N 83.75W
10/07/2014  E70 MPH          MASON              KY   PUBLIC

            PEA SIZE HAIL ALSO REPORTED.

&&

ANOVAK
Local storm report, Oct 7, 4:00 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             4 SSW RIPLEY            38.69N 83.86W
10/07/2014  E0.88 INCH       MASON              KY   TRAINED SPOTTER

            HAIL REPORTED NEAR THE INTERSECTION OF TUCKAHOE ROAD AND
            MINERVA TUCKAHOE ROAD.

&&

HATZOS
Local storm report, Oct 7, 4:08 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     CORINTH                 38.50N 84.56W
10/07/2014                   GRANT              KY   LAW ENFORCEMENT

            ONE TREE DOWN

&&

HUGHES
Local storm report, Oct 7, 4:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     NEW COLUMBUS            38.46N 84.64W
10/07/2014                   OWEN               KY   EMERGENCY MNGR

            SVRL LG TREES DOWN SE PART OF COUNTY

&&

HUGHES
Special weather statement, Oct 7, 4:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE OCT 7 2014

KYZ097>099-072045-
MASON KY-ROBERTSON KY-BRACKEN KY-
413 PM EDT TUE OCT 7 2014

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN BRACKEN...
ROBERTSON AND SOUTHWESTERN MASON COUNTIES THROUGH 445 PM EDT...

AT 412 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
62 AT STATE ROUTE 19...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT OLIVET.

ALSO...SANTA FE...KENTONTOWN...PIQUA...MITCHELLS MILL...BLUE LICKS
BATTLEFIELD...BURIKA...SARDIS...ALHAMBRA...MURPHYSVILLE AND PEED ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3848 8417 3850 8419 3853 8419 3854 8417
      3855 8417 3855 8422 3858 8421 3857 8377
      3848 8378 3845 8386 3848 8393 3846 8397
      3842 8399

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:00 PM EDTSpecial Weather StatementILNClinton, Fayette, Highland30 min
Oct 6, 8:28 PM EDTSpecial Weather StatementILNRoss32 min
Oct 6, 8:35 PM EDTSpecial Weather StatementILNFranklin25 min
Oct 6, 8:56 PM EDTSpecial Weather StatementILNPike34 min
Oct 6, 8:58 PM EDTSpecial Weather StatementILNLicking32 min
Oct 6, 10:28 PM EDTSpecial Weather StatementILNScioto32 min
Oct 6, 11:11 PM EDTSpecial Weather StatementILNScioto19 min
Oct 7, 3:46 PM EDTSevere Thunderstorm WarningILNAdams, Brown44 min
Oct 7, 3:53 PM EDTTornado WarningILNAdams, Brown37 min
Oct 7, 4:42 PM EDTSevere Thunderstorm WarningILNAdams, Scioto18 min
Oct 7, 4:55 PM EDTSevere Thunderstorm WarningILNScioto35 min
Oct 6, 8:53 PM EDTSpecial Weather StatementILNGrant, Owen37 min
Oct 6, 9:25 PM EDTSpecial Weather StatementILNBracken35 min
Oct 6, 9:56 PM EDTSpecial Weather StatementILNMason34 min
Oct 7, 3:07 PM EDTSpecial Weather StatementILNBracken23 min
Oct 7, 3:29 PM EDTSpecial Weather StatementILNOwen31 min
Oct 7, 3:34 PM EDTSpecial Weather StatementILNBracken, Mason26 min
Oct 7, 3:36 PM EDTTornado WarningILNGrant, Owen24 min
Oct 7, 4:13 PM EDTSpecial Weather StatementILNRobertson32 min
Oct 7, 6:38 PM EDTSpecial Weather StatementILNOwen37 min

Nearby

Tornado Warnings in Ohio, 2014Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.